# SDR DL757992554

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Engine: Pwa PW2037
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Component: PW2037RTC
- Stage of operation: CL
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HEARD LOUD BANG ON LEFT SIDE OF A/C.  THE LEFT ENGINE HAD TEMP ROLLBACK THEN ALL ENGINE INDICATION RETURNED TO NORMAL.  THE FLT ATTENDANTS SAW A YELLOW FLASH DOWN THE LEFT SIDE OF THE A/C.  INSPECTED AND RUN TESTED ENGINE.  REPLACED EEC.
